# SDR VQI2011F00008

- Difficulty date: May 8, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DETAIL INSP OF CABIN FLOOR STRUCTURE BELOW AFT GALLEY WAS ACCOMPLISHED.  DURING THE INSP, CORROSION WAS FOUND ON 1 LONGERON BEAM (Y=464.8) WHICH EXCEEDED SRM 53-00-14 ALLOWABLE LIMITS.  LONGERON BEAM (PN D53472284008) WAS REPLACED.
